ASYMPTOTIC DECAY OF A ONE-DIMENSIONAL WAVE PACKET IN A NONLINEAR DISPERSIVE MEDIUM

被引:0
作者
KALYAKIN, LA
机构
来源
MATHEMATICS OF THE USSR-SBORNIK | 1987年 / 132卷 / 3-4期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:457 / 483
页数:27
相关论文
共 50 条
[41]   Optical display of one-dimensional transient wave propagation in dispersive media [J].
Besieris, IM ;
Kim, JH ;
Poon, TC .
INTERNATIONAL JOURNAL OF OPTOELECTRONICS, 1997, 11 (06) :433-438
[42]   The Impact of Frequency Bandwidth on a One-Dimensional Model for Dispersive Wave Turbulence [J].
Du, Ryan Shijie ;
Buhler, Oliver .
JOURNAL OF NONLINEAR SCIENCE, 2023, 33 (05)
[43]   The Impact of Frequency Bandwidth on a One-Dimensional Model for Dispersive Wave Turbulence [J].
Ryan Shìjié Dù ;
Oliver Bühler .
Journal of Nonlinear Science, 2023, 33
[44]   AN IDENTIFICATION PROBLEM FOR A NONLINEAR ONE-DIMENSIONAL WAVE EQUATION [J].
Lorenzi, Alfredo ;
Sinestrari, Eugenio .
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2013, 33 (11-12) :5253-5271
[45]   Statistical properties of nonlinear one-dimensional wave fields [J].
Chalikov, D .
NONLINEAR PROCESSES IN GEOPHYSICS, 2005, 12 (05) :671-689
[46]   Numerical analysis of one-dimensional nonlinear acoustic wave [J].
Haishan Zheng ;
Igor B. Morozov ;
Zhongjie Zhang .
Acta Geophysica, 2007, 55 :313-323
[47]   Wave propagation in one-dimensional nonlinear acoustic metamaterials [J].
Fang, Xin ;
Wen, Jihong ;
Bonello, Bernard ;
Yin, Jianfei ;
Yu, Dianlong .
NEW JOURNAL OF PHYSICS, 2017, 19
[48]   Numerical analysis of one-dimensional nonlinear acoustic wave [J].
Zheng, Haishan ;
Morozov, Igor B. ;
Mang, Zhongjie .
ACTA GEOPHYSICA, 2007, 55 (03) :313-323
[49]   Wave propagation in nonlinear one-dimensional soil model [J].
Ahn, J. ;
Biscontin, G. ;
Roesset, J. M. .
INTERNATIONAL JOURNAL FOR NUMERICAL AND ANALYTICAL METHODS IN GEOMECHANICS, 2009, 33 (04) :487-509
[50]   Reciprocal conditions in one-dimensional nonlinear wave systems [J].
Yan, Hengzhe ;
Wu, Gaomin ;
Ren, Jie .
PHYSICAL REVIEW E, 2019, 100 (01)